Alert archive / Wisconsin / Tornado Warnings in 2024

Tornado Warning 29, NWS Milwaukee, WI

May 21, 2024Fond du Lac County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at May 21, 2024, 8:41 PM CDT for Fond du Lac County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2024, 8:41 PM CDT (01:41 UTC)
Expired
May 21, 2024, 9:15 PM CDT
In force
34 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Fond du Lac County, WI

The radar

The Green Bay radar (KGRB), 76 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 3:58 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2024-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2024-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

385 
WFUS53 KMKX 220141
TORMKX
WIC039-220215-
/O.NEW.KMKX.TO.W.0029.240522T0141Z-240522T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
841 PM CDT Tue May 21 2024

The National Weather Service in Milwaukee/Sullivan has issued a

* Tornado Warning for...
  Eastern Fond du Lac County in east central Wisconsin...

* Until 915 PM CDT.

* At 841 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Oakfield, or 7 miles southwest of Fond Du Lac,
  moving northeast at 60 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Fond Du Lac, North Fond Du Lac, Oakfield, Southern Lake Winnebago,
  Taycheedah, Lamartine, Mount Calvary, St. Cloud, Van Dyne, Peebles,
  Oak Center, Pipe, Calvary, Marytown, Town of Forest, and Johnsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4386 8816 4378 8816 4363 8861 4374 8867
      4389 8853 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 0141Z 238DEG 54KT 4369 8853 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

BOXELL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at May 21, 7:37 PM CDT, 1 hour 4 minutes earlier. Its key messages:

  • Tornado Watch has been extended to include all southern Wisconsin counties until midnight.
  • Isolated thunderstorms have developed over south-central and southwestern Wisconsin late this afternoon. Some of these storms could be severe through early evening. Large hail, damaging winds, and isolated tornadoes are all possible.
  • Additional showers and thunderstorms will move in from the west this evening. Severe weather will also be possible in this activity. Damaging winds will be the primary concern, though hail and isolated tornadoes are also possible.
  • Marine Dense Fog will continue to decrease in coverage through the afternoon.
Area forecast discussion, May 21, 7:37 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
737 PM CDT Tue May 21 2024

.KEY MESSAGES...

- Tornado Watch has been extended to include all southern
  Wisconsin counties until midnight.

- Isolated thunderstorms have developed over south-central and
  southwestern Wisconsin late this afternoon. Some of these
  storms could be severe through early evening. Large hail,
  damaging winds, and isolated tornadoes are all possible.

- Additional showers and thunderstorms will move in from the west
  this evening. Severe weather will also be possible in this
  activity. Damaging winds will be the primary concern, though
  hail and isolated tornadoes are also possible.

- Marine Dense Fog will continue to decrease in coverage through
  the afternoon.

&&

.UPDATE...
Issued 729 PM CDT Tue May 21 2024

...TORNADO WATCH 279 NOW IN EFFECT FOR ALL SOUTHERN WISCONSIN
COUNTIES UNTIL MIDNIGHT...

Have extended the ongoing tornado watch to include all counties
and nearshore zones until midnight. The watch now includes the
city of Milwaukee and Milwaukee County. Widespread strong to
severe thunderstorms are overspreading the area from west to
east, and will continue to do so through this evening. Large
hail, damaging winds (some which could approach and exceed 70
MPH), and brief, spin-up tornadoes will all be possible in these
storms. Stay weather- aware this evening, have multiple ways to
receive warnings, and seek shelter if a warning is issued for
your area.

Quigley

&&

.SHORT TERM...
Issued 244 PM CDT Tue May 21 2024

Tonight through Wednesday night:

Low to mid level warm, moist advection continues from IA into
WI. The sfc warm front is currently stalled and stretches from
near Lake Geneva to just south of Madison. This area of 1000-925
mb frontogenesis then extends south through ern IA into ne MO.
A strong storm has developed along this boundary west of
Dubuque. Isold SVR storms will continue to be possible until
the more widespread convection arrives this evening.

The warm front should still move toward central WI by early
evening as the deepening sfc low over wrn IA tracks to just
west of KMSP by 00Z Wed. The amplifying upper wave, strong cold
front, and a broken to solid line of convection will then sweep
across WI this evening. Mdt to strong deep layer shear and
strong low level shear is present but there are limiting factors
to the severe potential this evening. An area of high MLCIN
exists over far wrn WI into ne IA where rounds of storms have
kept the warm front from advancing nwd. Also, an incoming warm
layer from 800-700 MB could yield a high LFC and very low 0-3 km
CAPE even after the warm front advances. In addition, boundary
layer cooling will begin to occur as sunset approaches. Although
there would still be some tornado risk over south central WI,
damaging winds and hail may be more probable. The warm layer and
building MLCIN could then actually cause the line to dissipate
over far se WI as indicated by some CAMs.

Cold advection to then take hold into Wed AM with a shortwave
trough to pass in the afternoon. Despite the trough, drying
conditions should bring some sunshine for the afternoon and high
temps in the lower 70s. High pressure will then pass to the
south Wed nt with lgt swly winds over srn WI.

Gehring

&&

.LONG TERM...
Issued 244 PM CDT Tue May 21 2024

Thursday through Tuesday:

Height rises associated with an upper level ridge will propagate
eastward across Wisconsin on Thursday which combined with surface
high pressure and dry air throughout the column will allow for dry
and sunny weather with highs in the upper 70s.

Showers and storms are expected to return Friday as the next
500hPa shortwave trough ejects off the Rocky Mountains and
traverses the northern Great Plains Thursday afternoon and
overnight. Current model guidance depicts this trough taking on
more of a negative tilt as it moves towards Wisconsin with a
deepening low pressure system at the surface moving northeastward
across Minnesota. Model soundings indicate decent mid-level lapse
rates and CAPE values as well as modest 0-6km wind shear in the
afternoon with a surface cold front progged to move across the
state throughout the day which would prove to be a forcing
mechanism. The mesoscale parameters combined with the upper level
dynamics suggests there may be potential for stronger storms on
Friday. However, there is the issue of potential morning
convection depleting the environment of these better conditions,
leading to uncertainty in the potential strength of Friday storms.
Discrepancy between the models still exists with the GFS A Tornado Watch has been issued for most of southern Wisconsin
  until midnight, with multiple rounds of strong to severe
 storms possibleindicating a faster and stronger solution as
compared to the Euro/Canadian which would impact the strength of
storms. These variations will dissipate over the next few days
though and we should get a clearer picture as we get closer to
Friday.

Upper level ridging and surface high pressure will briefly pass
through Wisconsin Saturday before yet another upper level
shortwave trough and associated surface low deepen across the
Plains before moving towards Wisconsin. There is again
discrepancy between the models with the location and path of this
low on Sunday with the Euro/Canadian bringing the low into
southern Wisconsin allowing for shower/storm chances across our
area while the GFS keeps the low further south across Illinois and
Indiana with the Wisconsin/Illinois border perhaps seeing a
little precipitation. Have gone with 30%-40% PoPs Sunday into
early Monday given the uncertainty associated with this system.
Weak upper level ridging will move through Wisconsin Monday and
should provide for drier conditions early next week.

Falkinham

Gehring

&&

.AVIATION...
Issued 244 PM CDT Tue May 21 2024

The Cigs well below 1 kft north of the MKE metro area will
dissipate by late afternoon or early evening. Otherwise
isolated strong to severe storms will move across south central
WI this afternoon followed by a north to south line moving ewd
across srn WI for the evening hours. After the cold front
passes, MVFR Cigs are expected to develop over much of srn WI
and continue into Wed AM before dissipating by afternoon. LLWS
is expected this evening due to a strong swly low level jet
stream.

Gehring

&&

.MARINE...
Issued 244 PM CDT Tue May 21 2024

Low pressure around 29.3 inches over western Iowa will deepen to
29.1 inches by early evening just northwest of Minneapolis, then
track to western Ontario by sunrise Wednesday. East to southeast
winds will increase this afternoon as a warm front approaches,
becoming breezy south winds, possibly approaching gale force, as
the front moves northward across the lake this evening. Areas of
dense fog should dissipate by early this evening over the south
half of the lake.

A strong cold front will then veer the winds to southwesterly
late tonight with the breezy winds continuing over the north half
of the lake through Wednesday. Light to modest southwest winds
will then prevail over the entire lake for Wednesday night and
Thursday. Widespread thunderstorms are expected tonight and may
contain strong, damaging winds.

A Small Craft Advisory is in effect from Sheboygan to Winthrop
Harbor tnt-Wed for breezy southerly winds and high waves.

Gehring

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ645-LMZ646 until 10 AM Wednesday.

     Small Craft Advisory...LMZ643-LMZ644 until 4 PM Wednesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, May 21, 8:19 PM CDT, 22 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
819 PM CDT Tue May 21 2024

WIZ046-047-051-052-056>060-062>072-230130-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
819 PM CDT Tue May 21 2024

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A Tornado Watch is in effect until midnight CDT tonight for all
of the forecast area.

A line of severe thunderstorms will move east across southern
Wisconsin this evening. Widespread damaging winds, tornadoes, and
very large hail will be possible across the area.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Additional thunderstorms are possible Friday and Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed this evening.

LMZ643>646-230130-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
819 PM CDT Tue May 21 2024

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Tornado Watch is in effect until midnight CDT tonight for the
nearshore waters of Lake Michigan.

A line of severe thunderstorms will move across the western shore
of Lake Michigan late this evening, with damaging winds the main
hazard.

A Small Craft Advisory is in effect tonight into Wednesday
afternoon for gusty south winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The Small Craft Advisory remains in effect into Wednesday
afternoon.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-230130-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
819 PM CDT Tue May 21 2024

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Developing southerly winds will approach gale force tonight.

A line of strong to severe thunderstorms will move across Lake
Michigan late this evening into the overnight hours, with damaging
winds the main hazard.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

No hazardous weather is expected at this time.

Wood
www.weather.gov/mkx

In the hours before

Local storm report, May 21, 7:20 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
720 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     Tstm Wnd Dmg     Spring Green            43.18N 90.07W
05/21/2024                   Sauk               WI   Public

            Few large branches and trees down in Spring
            Green. Report relayed via social media. Time
            estimated based on radar.

&&
Local storm report, May 21, 7:42 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
742 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     Hail             1 SE Dodgeville         42.96N 90.12W
05/21/2024  M1.00 Inch       Iowa               WI   Public

&&

DDV
Local storm report, May 21, 7:43 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
743 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     Hail             3 S Middleton           43.06N 89.52W
05/21/2024  E1.00 Inch       Dane               WI   Public

&&

DDV
Local storm report, May 21, 7:45 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
745 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     Tstm Wnd Dmg     Sauk City               43.27N 89.73W
05/21/2024                   Sauk               WI   Broadcast Media

            Large tree limb down in Sauk City. Report
            relayed via broadcast media. Time estimated
            based on radar.

&&
Local storm report, May 21, 8:33 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
833 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Tstm Wnd Gst     2 WNW Middleton         43.11N 89.53W
05/21/2024  M59 MPH          Dane               WI   AWOS

&&

DDV
Local storm report, May 21, 8:35 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
835 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     Tstm Wnd Dmg     Fox Lake                43.56N 88.91W
05/21/2024                   Dodge              WI   911 Call Center

            Reports of tree damage around Fox Lake area.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:04 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Green, Sauk56 min
May 21, 7:07 PM CDTTornado WarningMKXDane, Iowa23 min
May 21, 7:10 PM CDTTornado WarningMKXColumbia, Sauk35 min
May 21, 7:18 PM CDTTornado WarningMKXColumbia, Dane, Iowa, Sauk42 min
May 21, 7:28 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette, Sauk47 min
May 21, 7:41 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXDane, Green, Iowa, Lafayette64 min
May 21, 7:47 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXColumbia, Dane, Green Lake, Marquette73 min
May 21, 7:51 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXDane, Jefferson, Rock39 min
May 21, 7:52 PM CDTTornado WarningMKXColumbia, Dane, Dodge38 min
May 21, 7:56 PM CDTTornado WarningMKXGreen, Lafayette34 min
May 21, 7:58 PM CDTTornado WarningMKXDane32 min
May 21, 8:04 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Marquette and 1 more56 min
May 21, 8:11 PM CDTTornado WarningMKXFond du Lac, Green Lake, Marquette34 min
May 21, 8:18 PM CDTTornado WarningMKXDodge, Fond du Lac42 min
May 21, 8:22 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXIowa, Sauk38 min
May 21, 8:32 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXDane, Dodge, Green, Jefferson, Rock, Waukesha71 min
May 21, 8:44 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette46 min
May 21, 8:47 PM CDTSevere Thunderstorm WarningMKXRock, Walworth28 min
May 21, 8:52 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette, Sauk23 min
May 21, 8:59 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Sheboygan, Washington46 min
May 21, 9:00 PM CDTTornado WarningMKXFond du Lac, Sheboygan30 min
May 21, 9:03 PM CDTSevere Thunderstorm WarningMKXFond du Lac27 min
May 21, 9:10 PM CDTGale WarningMKX9 hr
May 21, 9:10 PM CDTSmall Craft AdvisoryMKX22 hr
May 21, 9:11 PM CDTSpecial Marine WarningMKX2 hr
May 21, 9:13 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha32 min
May 21, 9:22 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXFond du Lac, Sheboygan38 min
May 21, 9:28 PM CDTSevere Thunderstorm WarningMKXDane, Green47 min
May 21, 9:30 PM CDTSpecial Weather StatementMKXGreen30 min
May 21, 9:39 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge36 min
May 21, 10:10 PM CDTSevere Thunderstorm WarningMKXGreen, Rock50 min
May 21, 10:14 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson46 min
May 21, 10:25 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson, Rock50 min
May 21, 10:40 PM CDTTornado WarningMKXDane, Jefferson19 min
May 21, 10:45 PM CDTTornado WarningMKXDane, Jefferson, Rock30 min
May 21, 10:48 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock42 min
May 21, 11:32 PM CDTSpecial Marine WarningMKX118 min
May 21, 11:33 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha42 min
May 21, 11:47 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha43 min
May 22, 12:10 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Washington, Waukesha31 min
May 22, 12:28 AM CDTSpecial Weather StatementMKXMilwaukee, Racine32 min
May 22, 11:35 AM CDTRiver Flood WarningMKXSauk69 hr
May 22, 5:10 PM CDTSpecial Weather StatementMKXIowa35 min
May 22, 5:46 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk29 min
May 22, 6:14 PM CDTSpecial Weather StatementMKXIowa31 min

Nearby

Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.